# SDR ASOA2014102311476

- Difficulty date: October 18, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 25,278 hours, 17,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE WORKING INTERMITTENTLY.  R & R MEGAPHONE IAW AMM 25-61-14, IPC REF 25-61-14 FIG 1C, ITEM 5.  ACFT OK FOR SERVICE.
